# SDR IXXA2023040103

- Difficulty date: February 18, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N367AZ
- Make and model: Boeing 767319
- Aircraft serial: 26912
- Aircraft time: 122,038 hours, 23,588 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin Panel
- Part number: 112T47034
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LWR SKIN HAS SEVERAL GOUGES OUTBOARD OF PYLON
